2 Publications

Mark all

[2]
2016 | Journal Article | IST-REx-ID: 1293 | OA
Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors
L.T. Solus, C. Uhler, R. Yoshida, Linear Algebra and Its Applications 509 (2016) 247–275.
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1156
Facets of the r-stable (n, k)-hypersimplex
T. Hibi, L.T. Solus, Annals of Combinatorics 20 (2016) 815–829.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2016 | Journal Article | IST-REx-ID: 1293 | OA
Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors
L.T. Solus, C. Uhler, R. Yoshida, Linear Algebra and Its Applications 509 (2016) 247–275.
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1156
Facets of the r-stable (n, k)-hypersimplex
T. Hibi, L.T. Solus, Annals of Combinatorics 20 (2016) 815–829.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed